Results 1 to 4 of 4
Like Tree2Likes
  • 2 Post By Anonymous
Suboxone Night Terrors And Tapering.....
  1. #1
    Luminol is offline New Member
    Join Date
    Mar 2012
    Posts
    6

    Default Suboxone Night Terrors And Tapering.....

    Ive been On Suboxone For 5 years....i started on extremely high doses. like 24Mg a day. But for the last 2 yrs ive been taking aprox 5Mg a day. give or take. i would fluxuate when >> buy extra off the street. i know thats bad but im an addict. regardless i just recently lost my job. NOT DUE TO DRUGS. but im in a transition phase and have my next job lined up starting in May. I feel like this is my time. I read Roberts taper plan and decided to follow it as much as i can. I cant follow it 100% because i only have a limited amount of suboxone left. but it should be PLenty. health insurance is why the cost is too much now.

    Regardless.... Im actually on day 9 now. The first 4 days i went down from 4Mg a day to 3MG. i actually felt fine besides some stomache issues and slight sleep problems. but absolutely nothing i couldnt handle. So feeling ok on day 4 i decided to drop down again. this time i dropped to 2MG. i take 1MG in the morning and 1MG at night. all the way up until today i still felt fine.

    My Main concern is that last night i suddenly felt light headed when i was out to eat. i felt dizzy my arms felt tingly and pricky and i felt like i was going to pass out. I tried to calm myself down and was able to talk yself out of it. I ate my dinner and felt significantly better afterwards. Unfortunetly upon returning home i still did not feel "Right" and went to be at aprox midnight. This is where the Terror begins. i would fall asleep for maybe 30 min and have terrible dreams. i kept dreaming a man was walking up to me telling me i would be ok, but when he would reach me he would grab my head and slam it against the wall. BAM! and i could hear the loud noise and see a flash and i would jump up and it would wake me.....only to drift back off and be electrocuted in the next dream...or getting thrown fircrackers at me.....(I know this sounds crazy) but they were all loud and full of flashes that would wake me. Worst part is after what felt like forever i looked at the clock and had only been sleeping for 3 hours!

    Anyway. This morning is day 9 and i felt pretty well today all in all. took my 1MG in morning and my 1MG at night. Im nervous to go to bed but ive been at this 2 MG dose for 4 days now as well and im thinking about dropping again to about 1MG a day or 1.5MG.

    My main question is---Am i feeling so well because i have 5 years of suboxone built up in my system and the worse is only coming? because besides last night i feel pretty well. the feverish anxiety is few and far.

    Also are these symptoms normal? i know the flu feeling that comes and goes is normal. but the dreams were crazy and im affriad to drop anymore feeling so well because i think maybe its all residual buildup. Im 29 yrs old and only weigh 128 pounds...i have a crazy fast metabolizm.

    Anyway thank you for any advice or help. This site is a wonderful place and hope to be free from this terrible drug soon!!

    Thank You In Advance, Neil

  2. #2
    Anonymous Guest

    Default

    hi there. its not the subs causing the night terrors and bad dreams. its the detox... it is very common for people to have vivid dreams while tapering and coming off drugs. it seems to be our heads re booting or something like that...

    so it will gradually improve... if you wake up, remember, its your body sorting out the fact its coming off a drug its had for years... it will get better.

    stick to roberts taper if you can... by only dropping 25% of your dose at a time, you are giving your brain time to heal... i used subs for a year and 3 months, and i have been clean for over a year... and sure, i had some narly dreams mate. they sucked and i was glad to wake up and realize they were dreams...

    keep with your taper, and congrats on wanting to get clean...

    stay strong, and do lots of reading.... all the best...cheeky
    DamnataAnimus and Robert_325 like this.

  3. #3
    DamnataAnimus is offline Junior Member
    Join Date
    Feb 2012
    Location
    Adelaide, Australia
    Posts
    45

    Default

    I really feel sorry for Americans. You guys have to have among the worst health care system in the world. Here in australia, we have medicare which basically pays for all you medical care, and prescriptions cost like 5.90$

    Anyway I am not really qualified to give advice on subs, but robert325 can surely help you. If you want to get in contact with him best way is to make a new thread with his name in the title, he may read this but is far more likely to read a thread with his name in the title. He has help quite a few people get off subs so I think that would be your best bet.

    I wish you all the luck in the world, and as cheeky said stay strong and you can beat this.
    Regards

  4. #4
    alleycat4714 is offline Junior Member
    Join Date
    Mar 2012
    Location
    Indianapolis, IN
    Posts
    37

    Talking

    First of all, congrats on wanting to get clean. It sounds like you're off to a great start. The more gradual, the better. I've heard that Subs are 40-50X more potent than morphine, per milligram. So, with that in mind, can you see why it's so important to taper very slowly? 1 mg may seem like nothing, but it's much more potent that 1 mg of most other opiates. Vivid dreams are definitely common during detox, because you don't go into as deep of a sleep, you spend more time in REM stage. That is why you wake up more and remember your dreams. But the important thing to remember is that it will pass, along with your dependency. Good luck!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22